On matrices that admit unitary reduction to band form

Ikramov KD, Elsner L (1998)
Mathematical Notes 64(6): 753-760.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ikramov, Khakim D.; Elsner, LudwigUniBi
Abstract / Bemerkung
It is proved in the paper that any low rank perturbation of a Hermitian matrix is unitarily reducible to band form. Moreover, if a normal matrix is unitarily reducible to band form, then any of its rank one perturbations is unitarily reducible as well.
Stichworte
band form of a matrix; unitary; reduction; Krylov sequence; Lanczos procedure; Hermitean matrix; unitary matrix
Erscheinungsjahr
1998
Zeitschriftentitel
Mathematical Notes
Band
64
Ausgabe
6
Seite(n)
753-760
ISSN
0001-4346
Page URI
https://pub.uni-bielefeld.de/record/1622998

Zitieren

Ikramov KD, Elsner L. On matrices that admit unitary reduction to band form. Mathematical Notes. 1998;64(6):753-760.
Ikramov, K. D., & Elsner, L. (1998). On matrices that admit unitary reduction to band form. Mathematical Notes, 64(6), 753-760. https://doi.org/10.1007/BF02313033
Ikramov, K. D., and Elsner, L. (1998). On matrices that admit unitary reduction to band form. Mathematical Notes 64, 753-760.
Ikramov, K.D., & Elsner, L., 1998. On matrices that admit unitary reduction to band form. Mathematical Notes, 64(6), p 753-760.
K.D. Ikramov and L. Elsner, “On matrices that admit unitary reduction to band form”, Mathematical Notes, vol. 64, 1998, pp. 753-760.
Ikramov, K.D., Elsner, L.: On matrices that admit unitary reduction to band form. Mathematical Notes. 64, 753-760 (1998).
Ikramov, Khakim D., and Elsner, Ludwig. “On matrices that admit unitary reduction to band form”. Mathematical Notes 64.6 (1998): 753-760.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar